MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA HYDROCOLLATOR, M-4, C/W 24 STD. PACKS; UNIT, HEATING, POWERED

DJO, LLC CHATTANOOGA HYDROCOLLATOR, M-4, C/W 24 STD. PACKS; UNIT, HEATING, POWERED
Model Number 2502
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that "physical inspection revealed neutral prong on cord was melted.[r]receptacle was melted as well and neutral prong fell off.[i]internal wiring has evidence of heat damage".There was no reported patient harm.
 
Additional Manufacturer Narrative
One (b)(6) hydrocollator, m-4, c/w 24 std.Packs, serial number (b)(6), was returned for evaluation.A loose contact in the fuse bracket created resistance, which overheated the electric circuit leading to the reported event.The international electrotechnical commission (iec) connector, thermostat, fuse bracket, pilot light, power cable, and all wiring were replaced.A full functional test was then performed.

Brand Name
CHATTANOOGA HYDROCOLLATOR, M-4, C/W 24 STD. PACKS
Common Device Name
UNIT, HEATING, POWERED
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081
MDR Report Key9529950
Report Number9616086-2019-00090
Device Sequence Number2408327
Product Code IRQ
UDI-Device Identifier00888912021463
UDI-Public00888912021463
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2502
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1